# SDR AALA201705149002

- Difficulty date: May 13, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N103NN
- Make and model: Airbus A321-231
- Aircraft serial: 5884
- Aircraft time: 12,337 hours, 2,470 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Lens
- Part number: 9EL40883301
- Condition: Loose
- Location: Pressure Ind
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOOSE LENS ON THE R2 DOOR CABIN PRESSURE WARNING LIGHT.  REPLACED THE LENS IAW AMM 52-73-22.
